# SDR MALA976223

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WITH GEAR SELECTED UP THE HYDRAULIC CAUTION LIGHT ILLUMINATED.  THE HYD PUMP WAS SELECTED OFF AND NOTED HYD QUANTITY AND MAIN PRESSURE AT ZERO, BUT EMERGENCY PRESSURE NORMAL.  QRH PERFORMED AND A SUCCESSFUL GEAR FREE FALL PERFORMED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE RIGHT DOWNLOCK SWIVEL, RT AND LT SEPARATION BOLTS.  A/C GEAR SWUNG, ALL CHECKS GOOD.
